# SDR CALA2023081102477

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N61886
- Make and model: Boeing 737924ER
- Aircraft serial: 42190
- Aircraft time: 26,302 hours, 9,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 405748
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY M2627 INOP. REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK PER REF AMM 33-51-06. OPS CHECK GOOD.
